RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2016, том 7, номер 1, страницы 28–49 (Mi emj214)  

Inequalities between the norms of a function and its derivatives

A. S. Kochurov

Department of Mechanics and Mathematics, Moscow State University, Leninskie gory, Moscow 119991, Russia

Аннотация: The paper is devoted to the problem of finding the maximum of the norm $||x||_q$ with the constraints $||x||_p=\eta$, $||\dot{x}||_r=\sigma$, $x(0)=a$, $a, \sigma, \eta>0$, for functions $x\in L_p(\mathbb{R}_-)$ with derivatives $\dot{x}\in L_r(\mathbb{R_-})$, $0 < p \leqslant q < \infty$, $r > 1$. The arguments employed are based on the standard machinery of the calculus of variations.

Ключевые слова и фразы: inequalities for derivatives, necessary conditions for an extremum, Weierstrass formula, Euler equation.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 14-01-00744_а
This research was carried out with the financial support of the Russian Foundation for Basic Research (grant no. 14-01-00744).


Полный текст: PDF файл (440 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 26D10
Поступила в редакцию: 30.11.2015
Язык публикации: английский

Образец цитирования: A. S. Kochurov, “Inequalities between the norms of a function and its derivatives”, Eurasian Math. J., 7:1 (2016), 28–49

Цитирование в формате AMSBIB
\RBibitem{Koc16}
\by A.~S.~Kochurov
\paper Inequalities between the norms of a function and its derivatives
\jour Eurasian Math. J.
\yr 2016
\vol 7
\issue 1
\pages 28--49
\mathnet{http://mi.mathnet.ru/emj214}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000380176800002}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj214
  • http://mi.mathnet.ru/rus/emj/v7/i1/p28

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:276
    Полный текст:132
    Литература:29
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020